# SDR SWAA2019082136160

- Difficulty date: August 7, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF HAD PLY DAMAGE TO UPPER AFT COMPOSITE SURFACE, BETWEEN BS. 270 TO BS. 420.   REPAIRED FLOOR BOARD 221BF IAW SRM.
